# SDR DHL2004366005

- Difficulty date: August 24, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- Engine: Ge CF650C2
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, J, A

## Discrepancy

ON DEPARTURE AFTER SLAT RETRACTION AND COMPLETION OF LT TURN,   A/C REQUIRED 30 DEG LT AILERON TO MAINTAIN WINGS LEVEL.  FCPI CONFIRMED PROPER CONTROL DEFLECTIONS.  JETTISONED FUEL AND RETURNED.  DEFERRED RT NR 3 ROLL SPOILER IAW  MEL 27-62-01-1, CAT. (C) CONTROL NR 17632. MECHANIC NOTIFIED. PLACARDED.
